English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8718191      Online Users : 177
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41206

    Title: On the invariant faces associated with a cone-preserving map
    Authors: 譚必信;Tam, Bit-shun;Schneider, Hans
    Contributors: 淡江大學數學學系
    Date: 2001-01
    Issue Date: 2010-01-28 06:57:13 (UTC+8)
    Publisher: Providence: American Mathematical Society (AMS)
    Abstract: For an n x n nonnegative matrix P, an isomorphism is obtained between the lattice of initial subsets (of {1, ,n}) for P and the lattice of P-invariant faces of the nonnegative orthant RI. Motivated by this isomorphism, we generalize some of the known combinatorial spectral results on a nonnegative matrix that are given in terms of its classes to results for a conepreserving map on a polyhedral cone, formulated in terms of its invariant faces. In particular, we obtain the following extension of the famous Rothblum index theorem for a nonnegative matrix: If A leaves invariant a polyhedral cone K, then for each distinguished eigenvalue A of A for K, there is a chain of m\ distinct A-invariant join-irreducible faces of K, each containing in its relative interior a generalized eigenvector of A corresponding to A (referred to as semidistinguished A-invariant faces associated with A), where mx is the maximal order of distinguished generalized eigenvectors of A corresponding to A, but there is no such chain with more than mx members. We introduce the important new concepts of semi-distinguished A-invariant faces, and of spectral pairs of faces associated with a cone-preserving map, and obtain several properties of a cone-preserving map that mostly involve these two concepts, when the underlying cone is polyhedral, perfect, or strictly convex and/or smooth, or is the cone of all real polynomials of degree not exceeding n that are nonnegative on a closed interval. Plentiful illustrative examples are provided. Some open problems are posed at the end.
    Relation: Transactions of the American Mathematical Society 353(1), pp.209-245
    DOI: 10.1090/S0002-9947-00-02597-6
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0002-9947_353(1)p209-245.pdf4910KbAdobe PDF509View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback